MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS
Model Number 130790048
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision right delta xtend tsr.Patient underwent primary surgery in 2012 at another facility and different surgeon.Presented to current surgeon complaining of pain.Surgeon suspected cause as scapular notching.Surgery undertaken to remove poly insert, glenosphere and broken inferior metaglene screw.Broken portion of screw unable to be removed and left in-situ.Previous 38 ecc glenosphere removed and a 42 ecc inserted.Trail reduction with 42, + 6 std poly insert.Surgeon satisfied with range of motion, definitive 42, + 6 std poly impacted and shoulder reduced.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: g1 (zip code extension).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: g1 (physical manufacturer).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Visual examination of the provided photographs and x-ray images confirmed the reported event.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the dhr analysis of the batches indicated shows an initial conformance of these products with regards to their specification.For these batches, there was no deviation or non-conformance.

Brand Name
DXTEND SCREW LOCK D4.5X48MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11006434
Report Number1818910-2020-26921
Device Sequence Number17242274
Product Code KWS
UDI-Device Identifier10603295027874
UDI-Public10603295027874
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130790048
Device Catalogue Number130790048
Device Lot Number5124369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer11/27/2020
02/19/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date12/17/2020
02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOSTOP G CEM RESTR 12MM; DXTEND GLENOSPHERE ECC D38MM; DXTEND MBLOC HUM EPI 1 D12 STD; DXTEND METAGLENE; DXTEND RETENT PE CUP D38 +6MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X42MM; BIOSTOP G CEM RESTR 12MM; DXTEND GLENOSPHERE ECC D38MM; DXTEND MBLOC HUM EPI 1 D12 STD; DXTEND METAGLENE; DXTEND RETENT PE CUP D38 +6MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X42MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR